# SDR ASOA02250

- Difficulty date: April 30, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, ONE OF THE EMERGENCY FLOOR LIGHTS AT ROW 8 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT FLOOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
